# SDR HEEA0010773

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 206364601101
- Condition: Failed
- Location: Fuel Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DROPS TO ZERO IN FLIGHT.
